51 sonucu aktar:
Yazar Başlık [ Tür(Desc)] Yıl
Süzgeçler: Yazar: Ekim, Tinaz  [Clear All Filters]
Book Chapter
Ekim, T., A. Erey, P. Heggernes, P. van't Hof, and D. Meister, "Computing minimum geodetic sets of proper interval graphs", LATIN 2012: Theoretical Informatics: Springer Berlin Heidelberg, pp. 279–290, 2012.
Conference Paper
Şeker, O., P. Heggernes, T. Ekim, and C. Z. Taşkın, "Linear-Time Generation of Random Chordal Graphs", International Conference on Algorithms and Complexity: Springer, 2017.
Conference Proceedings
Ekim, T., "Edge extremal Graphs Under Degree and Matching Number Restrictions", 17th Haifa Workshop on Interdisciplinary Applications of Graphs – CRI, 2017.
Ekim, T., "Recent results on equimatchable graphs", Combinatorial Potlatch, 2017.
Journal Article
Akdemir, A., and T. Ekim, "Advances on defective parameters in graphs", Discrete Optimization, vol. 16, pp. 62-69, 2015.
Milanič, M., A. Hujdurović, D. Gözüpek, and T. Ekim, "On Almost Well-Covered Graphs of Girth at Least 6", Discrete Mathematics & Theoretical Computer Science, vol. 20, 2018.
Demange, M., T. Ekim, D. de Werra, and , "On the approximation of Min Split-coloring and Min Cocoloring.", J. Graph Algorithms Appl., vol. 10, no. 2, pp. 297–315, 2006.
Ekim, T., and V. Th Paschos, "Approximation preserving reductions for set covering, vertex covering and independent set hierarchies under differential approximationa", International Journal of Computer Mathematics, vol. 81, no. 5: Taylor & Francis Group, pp. 569–582, 2004.
Ekim, T., and A. Erey, "Block decomposition approach to compute a minimum geodetic set", RAIRO-Operations Research, vol. 48, no. 04: EDP Sciences, pp. 497–507, 2014.
Ekim, T., A. M. Farley, and A. Proskurowski, "The complexity of the defensive domination problem in special graph classes", Discrete Mathematics, vol. 343, pp. 111665, 2020.
Abedin, P., S. Akbari, M. Demange, and T. Ekim, "Complexity of the Improper Twin Edge Coloring of Graphs", Graphs and Combinatorics, vol. 33, pp. 595–615, 2017.
Geinoz, A., T. Ekim, and D. de Werra, "Construction of balanced sports schedules using partitions into subleagues", Operations Research Letters, vol. 36, no. 3: North-Holland, pp. 279–282, 2008.
de Werra, D., T. Ekim, and C. Raess, "Construction of sports schedules with multiple venues", Discrete Applied Mathematics, vol. 154, no. 1: North-Holland, pp. 47–58, 2006.
Bodur, M., T. Ekim, and Z. C. Taşkın, "Decomposition Algorithms for Solving the Minimum Weight Maximal Matching Problem", Networks, vol. 62, no. 4, pp. 273–287, 2013.
Şeker, O., T. Ekim, and Z. C. Taşkın, "A decomposition approach to solve the selective graph coloring problem in some perfect graph families", Networks, vol. 73, pp. 145-169, 2019.
Deniz, Z., and T. Ekim, "Edge-stable equimatchable graphs", Discrete Applied Mathematics, vol. 261, pp. 136-147, 2019.
Demange, M., and T. Ekim, "Efficient recognition of equimatchable graphs", Information Processing Letters, vol. 114, no. 1: Elsevier, pp. 66–71, 2014.
Akbari, S., H. Alizadeh, T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable claw-free graphs", Discrete Mathematics, vol. 341, pp. 2859-2871, 2018.
Dibek, C., T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable graphs are C2k+ 1-free for k≥ 4", Discrete Mathematics, vol. 339, pp. 2964–2969, 2016.
"Graphs of edge-intersecting and non-splitting paths", Theoretical Computer Science, vol. 629, pp. 40-50, 2016.
Boyacı, A., T. Ekim, M. Shalom, and S. Zaks, "Graphs of Edge-Intersecting Non-Splitting Paths in a Tree: Representations of Holes-Part II", Discrete Mathematics and Theoretical Computer Science, vol. 20, pp. 1b–1b, 2018.
Boyacı, A., T. Ekim, M. Shalom, and S. Zaks, "Graphs of edge-intersecting non-splitting paths in a tree: Representations of holes—Part I", Discrete Applied Mathematics, vol. 215, pp. 47–60, 2016.
Boyacı, A., T. Ekim, M. Shalom, and S. Zaks, Graphs of Edge-Intersecting Non-splitting Paths in a Tree: Towards Hole Representations, , 2013.
Demange, M., T. Ekim, and C. Tanasescu, "Hardness and approximation of minimum maximal matchings", International Journal of Computer Mathematics, no. ahead-of-print: Taylor & Francis, pp. 1–20, 2013.
Ahat, B., T. Ekim, and Z. C. Taşkın, "Integer Programming Formulations and Benders Decomposition for the Maximum Induced Matching Problem", INFORMS Journal on Computing, vol. 30, pp. 43-56, 2018.
Taşkın, Z. C., and T. Ekim, "Integer Programming Formulations for the Minimum Weighted Maximal Matching Problem", Optimization Letters, vol. 6(6), pp. 1161-1171, 2012.
Chiarelli, N., C. Dibek, T. Ekim, D. Gözüpek, and S. Miklavic, "On matching extendability of lexicographic products", RAIRO-Oper. Res., vol. 51, pp. 857-873, 2017.
Ekim, T., A. Boyacı, and M. Shalom, "The maximum cardinality cut problem in co-bipartite chain graphs", Journal of Combinatorial Optimization, vol. 35, pp. 250–265, Jan, 2018.
Dibek, C., T. Ekim, and P. Heggernes, "Maximum number of edges in claw-free graphs whose maximum degree and matching number are bounded", Discrete Mathematics, vol. 340, pp. 927 - 934, 2017.
Ekim, T., D. Gözüpek, A. Hujdurović, and M. Milanič, "Mind the independence gap", Discrete Mathematics, vol. 343, pp. 111943, 2020.

Pages